Alert archive / Missouri / River Flood Warnings in 2019
River Flood Warning 130, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 2, 2019, 9:11 AM CDT for Osage County, Missouri. It took effect at May 3, 2019, 10:22 AM CDT. It was in force for 44 hr.
The area
The outline as issued.
The facts
- Issued
- May 2, 2019, 9:11 AM CDT (14:11 UTC)
- In effect from
- May 3, 2019, 10:22 AM CDT
- Expired
- May 5, 2019, 6:37 AM CDT
- In force
- 44 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Osage County, MO
The radar
The St Louis radar (KLSX), 101 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Gasconade River near Rich Fountain (RIFM7). The gauge peaked at 20.09 ft at May 5, 2019, 12:00 AM CDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06934000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
128
WGUS43 KLSX 021411
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
911 AM CDT Thu May 2 2019
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri...
Gasconade River near
Rich Fountain
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-031410-
/O.NEW.KLSX.FL.W.0130.190503T1522Z-190506T0406Z/
/RIFM7.1.ER.190503T1522Z.190504T1200Z.190505T0406Z.NO/
911 AM CDT Thu May 2 2019
The National Weather Service in St. Louis has issued a
* Flood Warning for
The Gasconade River near Rich Fountain
* From Friday morning to Saturday evening.
* At 8:30 AM Thursday the stage was 13.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage Friday morning and
crest near 23.0 feet Saturday morning.
* Impact: At 22.5 feet...Near this height, Missouri State Route K
west of Bay will be closed in both directions due to backwater
along Second Creek.
* Impact: At 22.1 feet...House basement along the right bank upstream
of the gage begins to flood near this height.
* Impact: At 22.0 feet...At this height County Road 251 north of
Fredericksburg is flooded and closed.
* Impact: At 21.1 feet...Private road under the State Highway 89
bridge begins flooding near this height.
* Impact: At 20.0 feet...FLOOD STAGE. Right bank overflows. Also,
State Highway D begins flooding near the Cooper Hill Conservation
Area.
* Impact: At 19.5 feet...State Route N north of US Highway 50 and
north of Freedom begins flooding near this height.
* Impact: At 18.7 feet...The trailer court along the right bank
downstream from the State Highway 89 bridge begins to flood near
this level.
* Impact: At 17.0 feet...State Route RA at Pointers Creek near the
County Road 801 intersection begins flooding near this level.
* Impact: At 16.0 feet...Brush Creek backs up and private roads begin
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/03 05/04 05/05 05/06 05/07
Gasconade River
Rich Fountain 20.0 13.70 19.1 23.0 17.4 12.2 9.2
&&
LAT...LON 3842 9189 3866 9164 3866 9150 3814 9180
3814 9196
$$6 follow-up statements
075
WGUS83 KLSX 030104
FLSLSX
Flood Statement
National Weather Service St Louis MO
804 PM CDT Thu May 2 2019
...The flood warning continues for the following rivers in
Missouri...
Gasconade River near Rich Fountain
Moreau River near Jefferson City
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-040103-
/O.EXT.KLSX.FL.W.0130.190503T1724Z-190506T0406Z/
/RIFM7.1.ER.190503T1724Z.190504T1200Z.190505T0406Z.NO/
804 PM CDT Thu May 2 2019
The Flood Warning continues for
the Gasconade River near Rich Fountain
* from Friday afternoon to Sunday evening.
* At 7:30 PM Thursday the stage was 15.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early tomorrow
afternoon and to crest near 23.0 feet by Saturday morning. The
river is forecast to fall below flood stage by Saturday before
midnight.
* Impact: At 22.5 feet...Near this height, Missouri State Route K
west of Bay will be closed in both directions due to backwater
along Second Creek.
* Impact: At 22.1 feet...House basement along the right bank upstream
of the gage begins to flood near this height.
* Impact: At 22.0 feet...At this height County Road 251 north of
Fredericksburg is flooded and closed.
* Impact: At 21.1 feet...Private road under the State Highway 89
bridge begins flooding near this height.
* Impact: At 20.0 feet...FLOOD STAGE. Right bank overflows. Also,
State Highway D begins flooding near the Cooper Hill Conservation
Area.
* Impact: At 19.5 feet...State Route N north of US Highway 50 and
north of Freedom begins flooding near this height.
* Impact: At 18.7 feet...The trailer court along the right bank
downstream from the State Highway 89 bridge begins to flood near
this level.
* Impact: At 17.0 feet...State Route RA at Pointers Creek near the
County Road 801 intersection begins flooding near this level.
* Impact: At 16.0 feet...Brush Creek backs up and private roads begin
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/03 05/04 05/05 05/06 05/07
Gasconade River
Rich Fountain 20.0 15.25 18.2 23.0 17.4 12.2 9.2
&&
LAT...LON 3842 9189 3866 9164 3866 9150 3814 9180
3814 9196
$$
MOC051-040103-
/O.EXT.KLSX.FL.W.0119.000000T0000Z-190504T0306Z/
/JCMM7.2.ER.190501T0848Z.190502T1000Z.190503T0306Z.NO/
804 PM CDT Thu May 2 2019
The Flood Warning continues for
the Moreau River near Jefferson City
* until Friday evening.
* At 7:30 PM Thursday the stage was 20.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* The river is forecast to continue falling to below flood stage after
midnight tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/03 05/04 05/05 05/06 05/07
Moreau River
Jefferson City 17.0 20.15 6.6 3.3 2.4 2.2 2.1
&&
LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
3853 9231
$$076
WGUS83 KLSX 031644
FLSLSX
Flood Statement
National Weather Service St Louis MO
1144 AM CDT Fri May 3 2019
...The flood warning continues for the following rivers in
Missouri...
Gasconade River near Rich Fountain
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-041644-
/O.EXT.KLSX.FL.W.0130.190505T0120Z-190506T1908Z/
/RIFM7.1.ER.190505T0120Z.190505T1200Z.190505T1908Z.NO/
1144 AM CDT Fri May 3 2019
The Flood Warning continues for
the Gasconade River near Rich Fountain
* from Saturday evening to Monday afternoon.
* At 11:30 AM Friday the stage was 17.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow evening
and to crest near 21.0 feet by Sunday morning. The river is
forecast to fall below flood stage by Sunday early afternoon.
* Impact: At 21.1 feet...Private road under the State Highway 89
bridge begins flooding near this height.
* Impact: At 20.0 feet...the right bank overflows. Also,
State Highway D begins flooding near the Cooper Hill Conservation
Area.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/04 05/05 05/06 05/07 05/08
Gasconade River
Rich Fountain 20.0 17.85 18.8 21.0 14.1 9.0 7.8
&&
LAT...LON 3842 9189 3866 9164 3866 9150 3814 9180
3814 9196
$$849
WGUS83 KLSX 040059
FLSLSX
Flood Statement
National Weather Service St Louis MO
759 PM CDT Fri May 3 2019
...The flood warning continues for the following river in
Missouri...
Gasconade River near Rich Fountain
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-050058-
/O.EXT.KLSX.FL.W.0130.190504T2034Z-190506T1905Z/
/RIFM7.1.ER.190504T2034Z.190505T0600Z.190505T1905Z.NO/
759 PM CDT Fri May 3 2019
The Flood Warning continues for
the Gasconade River near Rich Fountain
* from Saturday afternoon to Monday afternoon.
* At 7:30 PM Friday the stage was 18.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow
afternoon and to crest near 21.0 feet by Sunday morning. The river
is forecast to fall below flood stage by early Sunday afternoon.
* Impact: At 20.0 feet...FLOOD STAGE. Right bank overflows. Also,
State Highway D begins flooding near the Cooper Hill Conservation
Area.
* Impact: At 19.5 feet...State Route N north of US Highway 50 and
north of Freedom begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/04 05/05 05/06 05/07 05/08
Gasconade River
Rich Fountain 20.0 18.79 21.0 14.2 9.7 8.8
&&
LAT...LON 3842 9189 3866 9164 3866 9150 3814 9180
3814 9196
$$886
WGUS83 KLSX 040215
FLSLSX
Flood Statement
National Weather Service St Louis MO
915 PM CDT Fri May 3 2019
...The flood warning continues for the following river in
Missouri...
Gasconade River near Rich Fountain
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-050215-
/O.EXT.KLSX.FL.W.0130.190504T1400Z-190506T1902Z/
/RIFM7.1.ER.190504T1400Z.190505T0600Z.190505T1902Z.NO/
915 PM CDT Fri May 3 2019
The Flood Warning continues for
the Gasconade River near Rich Fountain
* from Saturday morning to Monday afternoon.
* At 8:30 PM Friday the stage was 19.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow late
morning and to crest near 21.0 feet by Sunday morning. The river is
forecast to fall below flood stage by early Sunday afternoon.
* Impact: At 20.0 feet...FLOOD STAGE. Right bank overflows. Also,
State Highway D begins flooding near the Cooper Hill Conservation
Area.
* Impact: At 19.5 feet...State Route N north of US Highway 50 and
north of Freedom begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/04 05/05 05/06 05/07 05/08
Gasconade River
Rich Fountain 20.0 19.04 19.9 21.0 14.2 9.7 8.8
&&
LAT...LON 3842 9189 3866 9164 3866 9150 3814 9180
3814 9196
$$456
WGUS83 KLSX 041406
FLSLSX
Flood Statement
National Weather Service St Louis MO
906 AM CDT Sat May 4 2019
...The flood warning continues for the following rivers in
Missouri...
Gasconade River near Rich Fountain
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-051405-
/O.EXT.KLSX.FL.W.0130.000000T0000Z-190506T0600Z/
/RIFM7.1.ER.190505T0600Z.190505T0600Z.190505T0600Z.NO/
906 AM CDT Sat May 4 2019
The Flood Warning continues for
the Gasconade River near Rich Fountain
* until late Sunday night.
* At 8:30 AM Saturday the stage was 19.2 feet.
* Flood stage is 20.0 feet.
* The river is expected to rise to near flood stage after midnight
tonight.
* Impact: At 20.0 feet...FLOOD STAGE. Right bank overflows. Also,
State Highway D begins flooding near the Cooper Hill Conservation
Area.
* Impact: At 19.5 feet...State Route N north of US Highway 50 and
north of Freedom begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/05 05/06 05/07 05/08 05/09
Gasconade River
Rich Fountain 20.0 19.16 19.8 14.0 10.0 8.8 7.7
&&
LAT...LON 3842 9189 3866 9164 3866 9150 3814 9180
3814 9196
$$459
WGUS83 KLSX 051137
FLSLSX
Flood Statement
National Weather Service St Louis MO
637 AM CDT Sun May 5 2019
...The flood warning is cancelled for the following rivers in
Missouri...
Gasconade River near Rich Fountain
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-051207-
/O.CAN.KLSX.FL.W.0130.000000T0000Z-190506T0600Z/
/RIFM7.1.ER.190505T0730Z.000000T0000Z.190505T0730Z.NO/
637 AM CDT Sun May 5 2019
The Flood Warning is cancelled for
the Gasconade River near Rich Fountain.
* At 5:30 AM Sunday the stage was 19.5 feet.
* Flood stage is 20.0 feet.
* The river fell below flood stage at 2:30 AM Sunday.
* The river will continue falling to 14.0 feet by tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/06 05/07 05/08 05/09 05/10
Gasconade River
Rich Fountain 20.0 19.51 14.0 10.0 8.8 7.7
&&
LAT...LON 3842 9189 3866 9164 3866 9150 3814 9180
3814 9196
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 2, 6:43 AM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, May 2, 6:43 AM CDT, 2 hours 28 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
643 AM CDT Thu May 2 2019
.SHORT TERM... (Through Late Tonight)
Issued at 340 AM CDT Thu May 2 2019
An upper level TROF was over the western CONUS early this morning,
resulting in SW flow aloft over our region. Weak upper level
disturbances were trickling northeastward in this flow and helping
to launch new thunderstorm development since Wednesday evening. At
the surface, a frontal boundary existed from central IL, just south
of Quincy, to near Columbia, MO and near Springfield, MO. Thanks to
the SW flow aloft, this front has moved very little in the last
several hours with only a slight southward sag. Temperatures south
of the front were near steady in the 60s, with temperatures north of
the front slipping into the mid 50s. Skies were nearly cloudy over
most of the region.
Our current round of showers and thunderstorms, being generated by a
broad WAA regime, will gradually exit our region by mid-morning but
not before dropping measurable precipitation over nearly the entire
forecast area. An isolated small hailer is possible.
Southwest flow aloft will persist through tonight and will
eventually deliver a more significant upper level disturbance,
currently in extreme northeast Texas, into our region during the
afternoon and early evening. This will develop a new round of
showers and thunderstorms mainly affecting areas around the STL
metro area and areas the south and east. This new round will move
into southeast MO by mid-morning (as the WAA generated rain is
exiting in IL), and expand into STL metro area and southwest IL
around midday. The precipitation will gradually become mainly
shower dominated at the expense of thunder by early this evening
with all precipitation slowly exiting to the east this evening. All
of this will happen as the surface frontal boundary becomes a cold
front and steadily pushes southeastward through our region, moving
through nearly the entire forecast area by sunset.
The better probabilities for severe thunderstorms especially with
respect to better instability are expected to be on the warm flank
of the area of showers and thunderstorms that develops and moves
into our region late this morning and afternoon. Our area will
mainly not be within this anticipated warm flank and so the window
for any severe is expected to be early (late morning) and relatively
short (ending by late afternoon maybe sooner). Severe threats will
be large hail and damaging winds.
Rain will then exit with the front this evening for areas south and
east of STL metro. After a mostly dry overnight, new shower
development will be possible toward sunrise for portions of central
and southeast MO.
Max temperatures today will range from the low 70s ahead of the
front to barely getting out of the 50s north of the front. Min
temperatures tonight will range from the upper 40s to the upper 50s.
TES
.LONG TERM... (Friday through Wednesday)
Issued at 340 AM CDT Thu May 2 2019
The chance of showers/storms will continue Friday and Friday night
as a northern stream shortwave moves eastward through the northern
Plains Friday, while a southern stream shortwave, not quite in phase
with the northern stream moves eastward through the southern Plains
Friday afternoon and evening and into the TN Valley region by
Saturday. Upper level divergence will increase over our area by
Friday afternoon ahead of these shortwaves, while a weak surface low
or inverted surface trough moves eastward through central and
southern MO Friday afternoon and night. By Saturday the convection
should be confined to southeast MO and southwest IL, ahead of the
southern stream shortwave and the weak surface low, and along and
ahead of a weak trailing cold front. The precipitation should
finally shift completely southeast of our forecast area by Saturday
evening as the upper level troughing shifts east of the region,
while a surface ridge builds southward into our forecast area
Saturday night. High temperatures will be warmer and slightly above
normal on Sunday due to less cloud cover, and as surface winds
become southerly on the backside of the surface ridge. The warming
trend will continue Monday and Monday night as an upper level ridge
moves eastward into our region, while southerly surface winds
continue. The chance of convection may return as early as late
Sunday night or Monday due to low-mid level warm air advection ahead
of weak shortwaves moving eastward into our area from the central
Plains as evident by the operational GFS. The ECMWF model is drier
keeping most of the convection north and west of our forecast area
through at least Monday night. It does bring convection
southeastward into our region by Tuesday as a cold front drops
slowly southeastward into the forecast area. The GFS model brings
showers/storms northeastward into our area Tuesday afternoon as a
southern stream shortwave moves northeastward into MO from the
southern Plains. The GFS model also brings a cold front
southeastward through our forecast area, but has a sightly slower
progression. In either case there should be at least scattered
showers and storms across our forecast area Tuesday night and
Wednesday associated with this front and an upper level trough
approaching our area from the northern or central Plains.
GKS
&&
.AVIATION... (For the 12z TAFs through 12z Friday Morning)
Issued at 643 AM CDT Thu May 2 2019
A cold front extended just SE of UIN and COU, with areas on the
cold side with IFR CIGs and areas on the warm side with VFR
conditions outside of thunderstorms. Periods of showers and
scattered thunderstorms can be expected this morning with the
higher probabilities sliding east with the advance of the cold
front this afternoon. As rain chances lessen for the STL metro
sites early to mid afternoon look for low MVFR and eventually IFR
CIGs to build in and continue for much of tonight. S-SW surface
winds of 10kts or less ahead of the front will shift NW-N behind
it.
SPECIFICS FOR KSTL: Periods of showers and scattered thunderstorms
can be expected until around 20z, and with cold FROPA at 20z, rain
chances will diminish as low MVFR CIGs move in. IFR is then
expected to prevail by this evening and continue for much of the
overnight and Friday morning.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through this evening for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
MO-Ralls MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Shelby MO-Warren MO-Washington MO.
IL...Flash Flood Watch through this evening for Adams IL-Bond IL-
Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey
IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
Pike IL-Randolph IL-Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, May 2, 4:40 AM CDT, 4 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 440 AM CDT Thu May 2 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-030945- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 440 AM CDT Thu May 2 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. The chance of thunderstorms will continue today and tonight. Isolated strong storms can be expected this morning with the primary threat being hail. Isolated severe storms are possible this afternoon across southeast Missouri and southwest Illinois with the primary threat being large hail and damaging winds. A Flash Flood Watch remains in effect today with more heavy rainfall possible. See the Watch product for specific details. The prolonged and potentially heavy rainfall will impact area rivers. A number of river forecast points on the Missouri, Mississippi and Illinois Rivers are forecast to return to moderate and major flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The chance for thunderstorms will continue for parts of the area through Saturday, and again from late Sunday night through Wednesday. A number of river forecast points on the Missouri, Mississippi and Illinois Rivers are forecast to return to moderate and major flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe weather, if observed, to the National Weather Service. Spotters are also encouraged to report rainfall amounts in excess of an inch or any flooding, if observed, to the National Weather Service. GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 1:11 AM CDT | Special Weather Statement | LSX | Lewis | 49 min |
| May 2, 1:23 AM CDT | Special Weather Statement | LSX | Crawford | 37 min |
| May 2, 1:40 AM CDT | Special Weather Statement | LSX | Shelby | 35 min |
| May 2, 5:06 AM CDT | Areal Flood Advisory | LSX | Lewis, Marion, Pike, Ralls | 3 hr |
| May 2, 6:48 AM CDT | River Flood Warning | LSX | Marion | 13 hr |
| May 2, 12:52 PM CDT | Areal Flood Advisory | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren | 3 hr |
| May 2, 3:54 PM CDT | River Flood Warning | LSX | Saint Charles | 16 hr |
Nearby
River Flood Warnings in Missouri, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.